A regularization method for systems with a nonstable spectral value for the kernel of the integral operator
Differencialʹnye uravneniâ, Tome 31 (1995) no. 4, pp. 696-706
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_4_a17,
author = {B. T. Kalimbetov and V. F. Safonov},
title = {A regularization method for systems with a nonstable spectral value for the kernel of the integral operator},
journal = {Differencialʹnye uravneni\^a},
pages = {696--706},
year = {1995},
volume = {31},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_4_a17/}
}
TY - JOUR AU - B. T. Kalimbetov AU - V. F. Safonov TI - A regularization method for systems with a nonstable spectral value for the kernel of the integral operator JO - Differencialʹnye uravneniâ PY - 1995 SP - 696 EP - 706 VL - 31 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_4_a17/ LA - ru ID - DE_1995_31_4_a17 ER -
%0 Journal Article %A B. T. Kalimbetov %A V. F. Safonov %T A regularization method for systems with a nonstable spectral value for the kernel of the integral operator %J Differencialʹnye uravneniâ %D 1995 %P 696-706 %V 31 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1995_31_4_a17/ %G ru %F DE_1995_31_4_a17
B. T. Kalimbetov; V. F. Safonov. A regularization method for systems with a nonstable spectral value for the kernel of the integral operator. Differencialʹnye uravneniâ, Tome 31 (1995) no. 4, pp. 696-706. http://geodesic.mathdoc.fr/item/DE_1995_31_4_a17/